# SDR UIEA2021080601715

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND DAMAGE ON THE M/D SEAT TRACK AT RBL 11.33 STA 908( 1) REMOVED CORROSION DAMAGE SEAT TRACK SECTION FROM STA 890.4 TO 930.6 IAW SRM 51-40-02-0G-0 REV 91. 2) REPAIR CORROSION AREA IAW SRM 53-00-52-2R-12 REPAIR 12 REV 91 AND EI #I2021A53M02138 REV 1 AND DWG #65B38252 SH13 REV - & #65B38252 SH18 REV B. 3) JOB COMPLETED AND COND CHK NORMAL )
